• Users Online: 16
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 9  |  Issue : 1  |  Page : 41-42

Levosulpiride-induced acute dystonia in a pediatric patient


Department of Pediatrics, MGM Hospital and Medical College, Navi Mumbai, Maharashtra, India

Correspondence Address:
Dr. Vikram Patra
Department of Pediatrics, MGM Hospital and Medical College, Kamothe, Navi Mumbai, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jpai.jpai_16_20

Rights and Permissions

Dystonia is a movement disorder characterized by involuntary muscle contractions. It may involve muscles of the neck, jaw, tongue, or the entire body. Dystonia could be a manifestation of an underlying central nervous system disorder or due to drugs. The list of drugs causing dystonia has been increasing as new drugs are becoming available. There are reported cases of levosulpiride-induced dystonia in adults. We report one such drug which caused dystonia in a pediatric patient due to an irrational drug prescription.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed38    
    Printed0    
    Emailed0    
    PDF Downloaded1    
    Comments [Add]    

Recommend this journal